# SDR DALA2017012400597

- Difficulty date: January 23, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN IS CREASED ON RT SIDE ABOVE TRIM TAB. REPAIRED THE SKIN IAW SRM 51-10-04, 51-22-01 PAGE 5, AND 51-70-13 REPAIR 1 PAGE 206.
